FREE SHIPPING on orders over $75 and FREE SHIPPING in the 905 area: CLICK HERE

Advil Cold & Sinus 10's

Advil Cold & Sinus 10's

Regular price
$5.53
Sale price
$5.53
Regular price
$6.99
Sold out
Unit price
per 
Shipping calculated at checkout.

If you have questions about this product or its possible interactions with what you are currently taking, feel free to call our pharmacist at 905-522-5777 for a free consultation

Advil Cold & Sinus caplets temporarily relieve the following symptoms associated with the common cold, sinusitis or flu: nasal congestion, sinus pain, headache, fever and body aches and pains. And Advil Cold & Sinus caplets have a non-drowsy formula with a unique sugar coating that makes them easy to swallow too.

Nothing you can buy relieves tough pain better or lasts longer than the pain reliever in Advil Cold & Sinus.

Active Ingredients & Purpose
Ibuprofen 200mg / Pseudoephedrine HCI 30mg Pain reliever/fever reducer / Nasal decongestant

Uses
For effective relief of the symptoms of colds and sinusitis including:
nasal congestion
sinus pain
headache
fever
body aches and pain
sore throat

10 Caplets